# SDR 06FDEA02940

- Difficulty date: August 11, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 38,405 hours, 8,697 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00248: CRACK FOUND ON RT WING OB END OF STRINGER S-11R LOCATED AT   XORS 704  WITH CRACK LENGTH APPROX. 12 INCH.  SNRM N00248: CRACK AT RT WING OB END OF STRINGER S-11R LOCATED AT XORS 704 REPAIRED IAW SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
